# SDR DL73S040531

- Difficulty date: June 9, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,024 hours, 35,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577518
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FUSELAGE SKIN ALONG THE TRAILING EDGE WING-TO-BODY FAIRING.  REPAIRED IAW ERA 090712-14.
